# SDR SWIA2019081346179

- Difficulty date: August 13, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 7,885 hours, 4,327 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED SMOKE LIKE SMELL IN AFT CABIN. FLIGHT CREW REPORTS NO SMOKE DETECTOR MESSAGES OR WARNINGS. NO REPORTS OF SMOKE SEEN. NO ODD ENGINES PARAMETERS NOTED. LANDING NORMAL. (FLT5934)  CONFIRMED WITH CREW THAT APU BLEED WAS OFF. PERFORMED ENGINE RUNS IAW AMM. OPERATED EACH ENGINE WITH ENGINE BLEEDS ON AT MULTIPLE POWER SETTINGS AS WELL AS OPERATED BOTH PACKS INDIVIDUALLY AT FULL HOT AND WAS UNABLE TO DUPLICATE DISCREPANCY.
